Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v29.i1.50
pages 40-43

Singularly Perturbed Control with Delay Problem

Vitaliy P. Zholtikov
Odessa National I.I. Mechnikov University
Vladislav V. Efendiev
European University, Uman

RESUMO

A singularly perturbed parametric control problem with a constant delay is considered. A high-order asymptotic approximation of a solution to the initial-value problem is constructed with the help of the A. B. Vasil'eva theorem. Estimates of trajectories and the solution functional of the initial-value problem as well as the asymptotic approximation of the solution are proved.

Referências

  1. Vasil'eva, A. B. and Butuzov, V. F., Asimptoticheskie metody v teorii singulyarnykh vozmuchshenii (Asymptotic Methods in the Theory of Singular Perturbations).

  2. Zheltikov, V. P. and Efendiev, V. V., Asymptotic Solution of the Optimal Control Problem of Systems of the Standard Form with Delay.

  3. Plotnikov, V. A., Metod usredneniya v zadachakh upravleniya (Averaging Method in Control Problems).

  4. Shashina, M. K., Some Problems for Singularly-Perturbed Problems With Delayed Argument, In: Trudy po Teorii Differentsial'nykh Uravnenii s Otklonyayushchimisya argumentami (Problems of the Theory of Differential Equations with Divergent Arguments).


Articles with similar content:

The Problem of Identification by the Final Observation for the Multidimensional Nonlinear Stationary Equation of Quasi-optics with a Purely Imaginary Coefficient in the Nonlinear Part
Journal of Automation and Information Sciences, Vol.44, 2012, issue 7
Natik S. Ibrahimov
Optimal Bounded Control Synthesis for a Parabolic Boundary-value Problem with Fast Oscillatory Coefficients
Journal of Automation and Information Sciences, Vol.31, 1999, issue 12
Elena A. Kapustyan, Alexander G. Nakonechnyi
The Transportation Problem under Uncertainty
Journal of Automation and Information Sciences, Vol.52, 2020, issue 4
Alexander A. Pavlov , Elena G. Zhdanova
Usage of Preudoinversion and Regularization Methods in Adaptive Models of Structural Representation and Data Processing
Journal of Automation and Information Sciences, Vol.49, 2017, issue 3
Olga S. Degtyar , Fedor G. Garashchenko
A Regression Model of Expert Estimates "Reliability-Cost" in Vector Optimization Problems of Space Activities Objects Insurance
Journal of Automation and Information Sciences, Vol.31, 1999, issue 7-9
Alexander I. Kozlov, Alexander A. Kirichenko